# SDR AALA20090318TUL14

- Difficulty date: March 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,988 hours, 16,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5930485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20R AT STATION 1003 CRACKED.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER EA MD80-53-005631.
